# SDR S2YA05061

- Difficulty date: September 25, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- Engine: Pwa PW306B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G1122
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE CREW REPORTED THEY WERE UNABLE TO EXTEND THE GEAR AND FOUND THE CIRCUIT BREAKER (CB) POPPED.  THE CREW RESET THE CB ONLY TO HAVE IT POP WHEN SELECTING GEAR DOWN.  THE CREW MANUALLY EXTENDED THE GEAR, ACHIEVED 3 GREEN AND PROCEEDED TO LAND WITHOUT INCIDENT.  THE AC WAS INSPECTED AND MAINTENANCE FOUND A WIRE (G1122) INSIDE THE AC WALL TO BE SHORTED.  MAINTENANCE REPAIRED THE WIRE AND WITH NO FURTHER DISCREPANCIES, RETURNED AC TO SERVICE.  (K)
